# SDR UPS02838126

- Difficulty date: April 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FRAMED CRACKED AT FASTENER TO CUTOUT FS 720 RBL 24 LWR FUSE FILLET AREA.  REMOVED AND REPLACED FRAME IAW DAC DWG 5750365.
